# SDR FDEA201408282339

- Difficulty date: August 28, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 113N32511
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REFER TO SNRM N00617, AFTER CARRIAGE SUPPORT REMOVAL, OTBD TE.  MAIN FLAP FRONT SPAR WEB FOUND CHAFE MARK AT NR 8 CARRIAGE FWD SUPPORT FITTING MATING AREA.  REPAIRED IAW EA F-550-T0312509.  REPAIR CLASSIFIED AS MINOR.
